i am runner and excersise every day, i wonder if i should stop while i take the medication
3 Apr 2012
Levaquin is used to treat bacterial infections. If you feel well enough to exercise then by all means go ahead. Exercise will not interfere with the antibiotic. However resting helps give your body a better chance of fighting off the infection and speeding up recovery.
The decision is yours - go with how you really feel.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I had walking pneumonia at Thanksgiving and was prescribed levaquin. The next day I noticed soreness in calves. The soreness, in three days, ...
2 answers • 24 Apr 2010
I took Levaquin and completed it 4 weeks ago. I have flaky skin all over my body. It doesn't itch just is a mess.
1 answer • 19 Jun 2010
For example levofloxacin with iron or antacids. Any other examples ??
2 answers • 1 Apr 2013
... an antibiotic but I took it anyways against my better judgement. I only took a few doses before I threw away the pills since I was freaking out ...
0 answers • 26 Jul 2013
After taking levaquin for bronchitis, developed severe joint pain in both knees. Can hardly bend them or walk. Off meds for 4 days. When will these ...
1 answer • 29 May 2014